# SDR CA070201009

- Difficulty date: February 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Gulstm 500S
- Aircraft time: 12,370 hours
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Condition: Worn
- Location: Alternator
- Component: Alternator, Lyc, LW11147
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ALTERNATOR ADJUSTING BRACKET BOLT HOLE THAT ATTACHES THE BRACKET TO THE ENGINE WAS FOUND CRACKED ALL THE WAY THROUGH. THE BRACKET WAS ONLY BEING HELD IN PLACE BY THE TENSION OF THE BELT. THERE IS SEVERAL OTHER REPORTS OF CRACKS IN THE BOLT HOLE OF THIS BRACKET ON OUR ENGINES. (TC NR 20070201009)
